# SDR DALA2019041762489

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR HARD TO ARM AND HANDLE COMING UP INFLIGHT. CHECKED THE DOOR STOP/PINS FOR PROPER ADJ/CLEARANCE AND LOWER GATE ADJUSTMENT PER B757 AMM 52-11-00-5 STEP 4 AND 5. FOUND STOP PINS OUT OF ADJUSTMENT AND ADJUSTED SAME. ALSO FOUND DEBRIS AT AFT GIRT BAR FLOOR FITTING, CLEANED SAME, OPS CHK GOOD. POSITIVE FIX CONFIRMED. CONTACTED MC. OK FOR SERVICE. (LP# 1030834)
